The topological characteristic of multivalued mappings and fixed-point theorems
Doklady Akademii Nauk, Tome 221 (1975) no. 3, pp. 524-527
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_3_a3,
author = {B. D. Gel'man},
title = {The topological characteristic of multivalued mappings and fixed-point theorems},
journal = {Doklady Akademii Nauk},
pages = {524--527},
year = {1975},
volume = {221},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_3_a3/}
}
B. D. Gel'man. The topological characteristic of multivalued mappings and fixed-point theorems. Doklady Akademii Nauk, Tome 221 (1975) no. 3, pp. 524-527. http://geodesic.mathdoc.fr/item/DAN_1975_221_3_a3/